The Trail clearing Disciples strike again, this past weekend we had the small army I was hoping to get. Friday we had 10 people, Saturday we had 26 and Sunday 24 people. It was pretty awesome to see everyone showing up at the Trailhead Coffee House each morning. We opened up more of the local loops, finished off several from last month and worked on some old favorites in need of repair.

There are so many people to say thank you to. I hope no one slipped under the radar this weekend and I didn't get you on the trail maintenance list, if so please drop me a note right away.

David and Becky at the Trailhead Coffee House in Oakridge helped out once again with over 30 sandwiches, fruit, trail mix and other goodies for the weekend. I also want to say thank you to all their staff, Tamara, Primo, Paula, and Joshua, as well as several I don't know, they did a wonderful job helping this weekend go by smoothly. It has turned into an excellent place to meet and head out for the day. They have also been kind enough to offer some parking if you wish to do a ride from there, please check with them before heading out and make sure they have the room for the day to leave a vehicle.

The weekend was full of trail work, rides, and partying. Numerous folks stayed up Friday and Saturday nights to make for an exciting end to each day.

I have also been asked to pass along numerous other thank you's from all the other volunteers to the Trailhead Coffee House.

Clif Bar was also on hand with a couple boxes if bars to help fuel the hard working crews.

My best way to say thank you to everyone that made it up for the weekend is offer up this report that is being sent into the Forest Service. Also don't forget we will be doing this in April/May (April 30th - May 2nd), I will be up there for the entire weekend again making sure there is an opportunity for everyone to come up when they can. We will see what trails need the work and where the snow level is at a little closer to the weekend.

I really appreciate all the hard work every single person put in this weekend. I also understand other people had prior commitments and could not make it. If you were not able to make it please offer a word of thank you to all that did the next time you see them.

Time To Ride,
Richard
Disciples of Dirt mountain bike club
IMBA Club


The Forest Service counts both actual time on trail and travel time to location as volunteer hours. I usually only turn in 1 hour max of travel time per vehicle per direction.

Trail Maintenance Report for March 19th – 21st, 2004.

Friday: Alpine Trail, from road 683 down to road 5828, & from road 683 up to Tire Mtn trail.
Volunteers: Richard Sweet, Lauri Sweet, Bert Ojerio, Kate Ojerio, Randy Dreiling, Even Turner, Dave Allen, Brice Gary, Keavy Cook, Jaini Crawford & Damien Kruziki.
Work Done: Debris removal, drainage work, tree removal, Minor trail reconstruction, brushing.
Report: Trail Clear from road 683 down, 2 trees between 683 and Tire Mtn junction.
Time: 8:00AM-3:00PM; 7 hours x 9 people and 11:00-3:00 = 4 hours x 1 person Total: 67 hours
Travel Time: 2 hours x 4 vehicles = 8 hours

Trail Maintenance Time for Friday: 67 hours
Travel Time for Saturday: 8 hours
Amount of volunteer time including travel time: 75 hours

Saturday: Middle Fork Trail- Sand Prairie to Butcher Knife Creek
Volunteers: Bert Ojerio, Riley Holmes, Boyd Piebenga, Damien Krusiki, Richard Sweet, Abe Schafermeyer, Britta, Kate Ojerio, Andy.
Work Done: Debris removal, drainage work, tree removal, Minor trail reconstruction, brushing.
Time: 9:00AM-2:30PM; 4.5 hours x 10 people Total: 45 hours
Report: Trail Clear

Saturday: Middle Fork Trail- Butcher Knife Creek up 2 miles.
Volunteers: Brandon Reed & Tom Letsinger.
Work Done: Debris removal, drainage work, tree removal, Minor trail reconstruction, brushing.
Time: 9:00AM-12:30PM; 3.5 hours x 2 people Total: 7 hours
Report: Trail clear of all debris and trees, and brushed. 1 tree half way to next road crossing. With debris on tread for the middle ˝-3/4 of trail.

Saturday: Young’s Rock Trail- Campers Flat up 1.5 miles
Volunteers: Brandon Reed & Tom Letsinger.
Work Done: Debris removal, drainage work, brushing.
Time: 12:30PM-2:30PM; 2 hours x 2 people Total: 4 hours
Report: Trail clear of all debris and trees, and brushed. (Trees above 2nd road crossing)

Saturday: Middle Fork Trail- Indigo Springs area
Volunteers: Scott Taylor, Steve Shuman, Jack Chilberto, & April.
Work Done: Debris removal, drainage work, tree removal, Minor trail reconstruction, brushing.
Time: 9:00AM-6:00PM; 9 hours x 4 people Total: 36 hours
Report: Trail clear of all debris and most trees, and brushed. Still a couple trees to cut out.

Saturday: Eugene to Crest-below road 207
Volunteers: Lauri Sweet, Jessica Nunley, Wes Stephens
Work Done: Debris removal, drainage work, Minor trail reconstruction, brushing.
Time: 9:00AM-2:30PM; 5.5 hours x 3 people Total: 16.5 hours
Report: Trail clear of debris and brushed.

Saturday: Eugene to Crest- Heckletooth section
Volunteers: Ryan Ojerio, Tim Kaiser, John Hartland, Mike Albert, Adam Steffen, Jeff Amon, Alan Debur.
Work Done: Debris removal, drainage work, Minor trail reconstruction, brushing.
Time: 9:00AM-2:30PM; 5.5 hours x 4 people and 7 hours x 3 people Total: 43 hours
Report: Trail clear of debris and trees from upper road crossing above Heckletooth Mtn to within ˝ mile of Heckletooth. Middle section around Heckletooth, still has trees and debris. Lower section by road 207 mostly clear of trees and debris.

Trail Maintenance Time for Saturday: 151.5 hours
Travel Time for Saturday: 30 hours
Amount of volunteer time including travel time: 181.5 hours

Sunday: Larison Creek Trail
Volunteers: Jim Fischer, Damien Kruziki, Boyd Piebenga, Abe Schafermeyer, Tom Letsinger
Work Done: Debris removal, drainage work, tree removal, Minor trail reconstruction, brushing.
Time: 8:30AM-3:30PM; 7 hours x 5 people, Total: 35 hours
Report: Trail clear of debris, trees and brushed. 1 root wad hole approx 1/4 mile from cove, minor tread work and temporary crib work done.



Sunday: Tire Mountain Trail
Volunteers: Dave Hallock, Justin Mitchell, Don Person, Candy Walker, Steve Strickland, Ted Wade, Allan Bennett.
Work Done: Debris removal, drainage work, tree removal, Minor trail reconstruction, brushing.
Time: 9:00AM-3:00PM; 5.5 hours x 3 people, 6 hours x 4 people Total: 40.5 hours
Report: Trail clear of debris, trees and brushed up to top switchback. 1 large tree still down at 1st switchback, was trimmed and a safe route made around it.

Sunday: Winberry Divide Trail
Volunteers: Lauri Sweet, Jack Chilberto, April, Glenn Ziemski, Lisa Lemoreaux, Richard Sweet, Wes Stephens.
Work Done: Debris removal, drainage work, tree removal, Minor trail reconstruction, brushing.
Time: 9:00AM-3:00PM; 6 hours x 1 person, 3 hours x 4 people, 1.5 hours x 2 people Total: 21 hours
Report: Trail clear of debris, trees and brushed for 1.5 miles from west trailhead. Numerous small trees, and allot of debris the rest of trail. Still needs brushing, tree removal and debris removal.

Sunday: Larison Rock Trail
Volunteers: Matt Bergerson, Alan Debur, Brandon Reed, Christa Olsson (with kids), Richard Sweet and Wes Stephens
Work Done: Debris removal, drainage work, tree removal, Minor trail reconstruction, brushing.
Time: 9:00AM-2:00PM; 5 hours x 3 people, 2 hours x 3 person Total: 21 hours
Report: Trail clear of debris, trees and brushed. 2 trees still down approx ˝ way between top and bottom trailheads.

Sunday: Alpine Trail, below 5828
Volunteers: Richard Sweet and Wes Stephens
Work Done: Debris removal, tree removal, Minor trail reconstruction, brushing.
Time: 12:00PM-1:30PM; 1.5 hours x 2 people Total: 3 hours
Report: Trail clear of debris, trees and brushed.

Trail Maintenance Time for Saturday: 120.5 hours
Travel Time for Saturday: 20 hours
Amount of volunteer time including travel time: 142.5 hours

Other Trail work:
Volunteer: Allan Bennett
Work Done: Brushing, small tree removal (hand saw), minor tread work, debris removal.
Trails: Hardesty and Sawtooth.
Total Time: 4 hours

Volunteer: Scott Taylor
Work Done: Tree removal
Trails: Middle Fork of the Willamette
Total Time: 8 hours

Volunteer: Bert Ojerio
Work Done: Brushing, small tree removal (hand saw), debris removal
Trails: Flat Creek
Total Time: 1 hour

Volunteer: Ken (from Oakridge)
Work Done: Tree removal
Trails: Middle Fork of the Willamette
Total Tie: 8 hours

Volunteer: Richard Sweet
Work Done: Brushing, small tree removal (hand saw), debris removal
Trails: Middle Fork of the Willamette, Winberry Tie, Winberry Divide
Total Time: 3.5 hours

Trail Maintenance Time, Other: 24.5 hours
Travel Time: 6 hours
Amount of volunteer time including travel time: 30.5 hours

The overall numbers:
Total Number of individual volunteers: 45 (see list below)
Total Number of volunteers through the weekend: 60
Total Weekend Volunteer Trail Maintenance time: 363.5 man hours
Total Miles of trail opened up: Approx. 55 miles, does not include loops but just singletrack.
Including Travel Time: 429.5 volunteer hours




Weekend Volunteers
Richard Sweet (3 days)
Lauri Sweet (3 days)
Damien Kruziki (3 days)
Bert Ojerio (2 days+ 1 morning)
Kate Ojerio (2 days)
Alan Debur (2 days)
Brandon Reed (2 days)
Abe Schafermeyer (2 days)
Boyd Piebenga (2 days)
Tom Letsinger (2 days)
Wes Stephens (2 days)
April (2 days)
Jack Chilberto (2 days)
Randy Drylene
Brice Gary
Dave Allen
Even Turner
Jaini Crawford
Keavy Cook
Al Bennett
Andy
Brian
Britta
Jeff Amon
Jessica Nunley
John Harland
Mike Albert
Riley Holmes
Tim Kaizer
Adam Steffen
Ryan Ojerio
Scott Taylor
Steve Shuman
Christa Olsson
Glen Ziemski
Lisa Lamoreaux
Matt Bergerson
Dave Hallock
Don Person
Justin Mitchell
Candy Walker
Steve Strickland
Ted Wade
Jim Fischer
Ken (from Oakridge)

Next trail work weekend April 30th - May 2nd, hope to see you there, until then keep the rubber side down.

Richard Sweet
Disciples of Dirt Trail Cordinator
IMBA Club